# SDR AWXA200300791

- Difficulty date: June 17, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,865 hours, 29,371 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C25242
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-13 CHECK 2 EACH 1 INCH CRACKS WERE FOUND ON NR 9 SPOILER SKIN AROUND FORWARD HINGE POINT.  MAINTENANCE 2 EACH FORWARD HINGE SKINS; FABRICATED NEW HINGE SKINS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-31-01 PG 7.
